MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING
Model Number 8001-061-610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device discarded.
 
Event or Problem Description
It was reported that while in use with a patient the blanket started leaking beyond the connection.It was further reported that water was running down the clear tubing from the blanket itself indicating there may be a hole in the blanket.The patient was not adversely affected and no clinically relevant delay in treatment was reported.

Brand Name
BLKT 1-SIDE NONWOV COLDER CON
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11728909
Report Number0001831750-2021-00894
Device Sequence Number14439736
Product Code DWJ
UDI-Device Identifier07613327175127
UDI-Public07613327175127
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8001-061-610
Device Catalogue Number8001061610
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1